# SDR 98ZZZX698

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150F
- Make and model: Cessna 650
- Aircraft serial: 6500150
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 626010613
- Condition: Frayed
- Location: Rt Aileron
- Part time: 6,524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CABLE, OUTBOARD, AFT HAS BROKEN WIRES IN STRAND AT CABLE PULLEY WS 175.63 (PLUS OR MINUS).  FOUND DURING OPERATION 10, CONTINUOUS INSPECTION PROGRAM NR SMP650-1.  SUBMITTER RECOMMENDED A MANDATORY 4,800-HOUR CABLE CHANGE, ALL PRIMARY CONTROL SURFACES.
